Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Abnormal bleeding, pelvic pain, cysts in ovary. Have implant in arm. Dizziness, neck pain

Hi. Im 25 two years ago i started bleeding abnormally i had alot of pelvic pain and sharp pain in my groin all on the right side it was investigated by the doctors and apart from some very small cysts on my ovary they found nothing to be wrong this went on for months and after loosing weight my symptoms pretty much went away but now two years on im in the same situation i have the implant in my arm i had it put back in 18 months ago and my periods were regular up until october since then ive been bleeding every day. It isnt heavy although this week its been heavier im also experiencing dizziness , A dull ache in the bottom of my neck, pelvic pain and every now and again when im lead down if i cough i get a sharp pain in my very low abdoman that lasts a second or two. Please help me i dont know where else to turn. Ive been to the doctors today and im just to have a blood test done xxx
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
An implant can cause the mild irregular and prolonged bleeding like you are having. It takes some time for the periods to become regular. In addition, any pelvic pathology and a hormonal imbalance also needs to be ruled out after proper investigations.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor